American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Milen Yakimov. Strata of prime ideals of De Concini--Kac--Procesi algebras and Poisson geometry. Contemporary Mathematics 562 (2012) 265-278.
Book volume table of contents   
View Article: PDF

[2] M. Varagnolo and E. Vasserot. Double affine Hecke algebras at roots of unity. Represent. Theory 14 (2010) 510-600. MR 2672950.
Abstract, references, and article information   
View Article: PDF

[3] V. K. Kharchenko. PBW-bases of coideal subalgebras and a freeness theorem. Trans. Amer. Math. Soc. 360 (2008) 5121-5143. MR 2415067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Molev. Casimir elements and Capelli identities. Math. Surveys Monogr. 143 (2007) 239-277.
Book volume table of contents   
View Article: PDF

[5] Alexander Molev. Irreducible representations of $\mathrm {Y}(\mathfrak {gl}_N)$. Math. Surveys Monogr. 143 (2007) 93-129.
Book volume table of contents   
View Article: PDF

[6] Alexander Molev. Yangian for $\mathfrak {gl}_N$. Math. Surveys Monogr. 143 (2007) 1-44.
Book volume table of contents   
View Article: PDF

[7] Alexander Molev. Twisted Yangians. Math. Surveys Monogr. 143 (2007) 45-92.
Book volume table of contents   
View Article: PDF

[8] Alexander Molev. Gelfand-Tsetlin bases for representations of $\mathrm {Y}(\mathfrak {gl}_N)$. Math. Surveys Monogr. 143 (2007) 185-202.
Book volume table of contents   
View Article: PDF

[9] Alexander Molev. Weight bases for representations of $\mathfrak {g}_N$. Math. Surveys Monogr. 143 (2007) 323-380.
Book volume table of contents   
View Article: PDF

[10] Alexander Molev. Irreducible representations of $\mathrm {Y}(\mathfrak {g}_N)$. Math. Surveys Monogr. 143 (2007) 131-184.
Book volume table of contents   
View Article: PDF

[11] Alexander Molev. Tensor products of evaluation modules for $\mathrm {Y}(\mathfrak {gl}_N)$. Math. Surveys Monogr. 143 (2007) 203-238.
Book volume table of contents   
View Article: PDF

[12] Alexander Molev. Centralizer construction. Math. Surveys Monogr. 143 (2007) 279-321.
Book volume table of contents   
View Article: PDF

[13] Alexander Molev. Yangians and Classical Lie Algebras. Math. Surveys Monogr. 143 (2007) MR MR2355506.
Book volume table of contents   

[14] Sophie Morier-Genoud. Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties. Trans. Amer. Math. Soc. 360 (2008) 215-235. MR 2342001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William Chin and Leonid Krop. Spectra of quantized hyperalgebras. Trans. Amer. Math. Soc. 358 (2006) 4553-4567. MR 2231388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen Doty. Presenting generalized $q$-Schur algebras. Represent. Theory 7 (2003) 196-213. MR 1990659.
Abstract, references, and article information   
View Article: PDF

[17] Akira Masuoka. Defending the negated Kaplansky conjecture. Proc. Amer. Math. Soc. 129 (2001) 3185-3192. MR 1844991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] V. V. Bavula and D. A. Jordan. Isomorphism problems and groups of automorphisms for generalized Weyl algebras. Trans. Amer. Math. Soc. 353 (2001) 769-794. MR 1804517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. R. Goodearl and E. S. Letzter. Quantum $n$-space as a quotient of classical $n$-space. Trans. Amer. Math. Soc. 352 (2000) 5855-5876. MR 1781280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tomasz Brzezinski. Frobenius properties and Maschke-type theorems for entwined modules. Proc. Amer. Math. Soc. 128 (2000) 2261-2270. MR 1657770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1